Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 28 years old married lady. Last year I had 2 misscarages back to back one in March and another in August all tests were done but all were normal except thyroid which was 5.7 last time. Recently I did my tsh which is showing result as 27.35 is it possible what next I should do I was on 75 mg thyroid medicine kindly help.

2 Doctors Answered
I am 28 years old married lady. Last year I had 2 misscar...
Have patience and do take the necessary steps. Visit a doctor for the correct dosage of medicine for your hypothyroidism. Let the doctor check you and repeat the necessary tests. On your part, you need to invest time for maintaining good health through healthy lifestyle. Eat only healthy food (freshly prepared homemade food is always preferable ). Eat seasonal fruits and vegetables everyday. Exercise every day for 30 mins to begin with, and later increase the duration and intensity of exercise. Yoga and pranayam can be very beneficial for you. Learn it from an expert. Sleep well (6-8 hrs sleep) and relax your mind by doing something that keeps you involved and makes you feel better. Have a holistic approach towards health. You can also start Homeopathy which is safe and gentle and can help you overcome all the problems naturally. You can contact me for further details regarding Homeopathic treatment.
1 person found this helpful
I am 28 years old married lady. Last year I had 2 misscar...
From the hormonal standpoint, multiple miscarriage can occur due to suboptimal thyroids, progesterone and metabolic disturbances. Considering your fluctuating TSH, I would like to rule out Autoimmune Thyroiditis, another possible cause of miscarriage. I would consider switching you from your present tbyroid meds to a combination of T3 and T4 and investigate for other hormone and metabolic deficiencies.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.